Alert archive / Alabama / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 155, NWS Birmingham, AL
NWS Birmingham, AL issued this severe thunderstorm warning at Apr 11, 2008, 2:50 PM CDT for 5 counties in Alabama. It was in force for 40 min. 7 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 11, 2008, 2:50 PM CDT (19:50 UTC)
- Expired
- Apr 11, 2008, 3:30 PM CDT
- In force
- 40 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
Counties Fayette County, AL, Pickens County, AL, Tuscaloosa County, AL, Walker County, AL, Winston County, AL
The radar
The Birmingham radar (KBMX), 90 km from the middle of the area, began a volume at 19:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 11, 2:58 PM CDT | HAIL 2.75 | 2 Nne Jasper, AL | BASEBALL SIZE HAIL WAS REPORTED NEAR CURRY. |
| Apr 11, 2:58 PM CDT | HAIL 2.75 | 2 Nne Jasper, AL | NEAR CURRY |
| Apr 11, 3:18 PM CDT | HAIL 0.88 | N Curry, AL | NICKEL SIZE HAIL WAS OBSERVED NEAR CURRY. |
| Apr 11, 3:18 PM CDT | HAIL 0.88 | N Curry, AL | |
| Apr 11, 3:30 PM CDT | HAIL 0.75 | 8 S Jasper, AL | PENNY SIZE HAIL FELL SOUTH OF JASPER. |
| Apr 11, 3:30 PM CDT | HAIL 0.75 | 8 S Jasper, AL | |
| Apr 11, 3:31 PM CDT | HAIL 0.75 | 8 S Jasper, AL |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 11, 10:15 AM CDT | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 7.8 hours before the alert went out and 89 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 33 J/kg
- Mixed-layer CIN
- -160 J/kg
- Mixed-layer LCL
- 566 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 217 m²/s²
- 0-3 km storm-relative helicity
- 271 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KBMX 111950
SVRBMX
ALC057-107-125-127-133-112030-
/O.NEW.KBMX.SV.W.0155.080411T1950Z-080411T2030Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
250 PM CDT FRI APR 11 2008
THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WALKER COUNTY IN CENTRAL ALABAMA...
THIS INCLUDES THE CITIES OF...JASPER...CORDOVA...
SOUTHEASTERN WINSTON COUNTY IN NORTHWEST ALABAMA...
FAYETTE COUNTY IN WEST CENTRAL ALABAMA...
THIS INCLUDES THE CITY OF FAYETTE...
EXTREME NORTHEASTERN PICKENS COUNTY IN WEST CENTRAL ALABAMA...
NORTHWESTERN TUSCALOOSA COUNTY IN WEST CENTRAL ALABAMA...
* UNTIL 330 PM CDT
* AT 250 PM CDT...THE NATIONAL WEATHER SERVICE INDICATED A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND DAMAGING
WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 6 MILES
SOUTHEAST OF FAYETTE...AND MOVING NORTHEAST AT 40 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
BANKSTON BY 255 PM CDT...
BERRY BY 300 PM CDT...
WEST CORONA BY 310 PM CDT...
TOWNLEY BY 320 PM CDT...
GAMBLE BY 325 PM CDT...
MANCHESTER AND JASPER BY 330 PM CDT...
WINDS OF 60 TO 70 MPH WILL BREAK LARGE TREE LIMBS AND CAUSE SOME
DAMAGE...ESPECIALLY TO SMALLER STRUCTURES.
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 PM CDT FRIDAY AFTERNOON
FOR NORTHWESTERN ALABAMA.
TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758.
LAT...LON 3413 8710 3408 8709 3394 8709 3392 8707
3390 8708 3390 8703 3379 8708 3339 8786
3365 8791
TIME...MOT...LOC 1950Z 237DEG 42KT 3364 8774
$$
JONES/903 follow-up statements
000
WWUS54 KBMX 112002
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
302 PM CDT FRI APR 11 2008
ALC057-107-125-127-133-112030-
/O.CON.KBMX.SV.W.0155.000000T0000Z-080411T2030Z/
PICKENS AL-TUSCALOOSA AL-FAYETTE AL-WALKER AL-WINSTON AL-
302 PM CDT FRI APR 11 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM CDT
FOR SOUTHEASTERN WINSTON...WALKER...FAYETTE...NORTHWESTERN TUSCALOOSA
AND EXTREME NORTHEASTERN PICKENS COUNTIES...
AT 301 PM CDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING NICKEL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.
THIS STORM WAS LOCATED NEAR BERRY...OR ABOUT 14 MILES EAST OF
FAYETTE...MOVING EAST AT 40 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
BOLEY SPRINGS AND WEST CORONA BY 310 PM CDT...
CORONA BY 315 PM CDT...
OAKMAN BY 320 PM CDT...
PARRISH BY 325 PM CDT...
CORDOVA...8 MILES SOUTHWEST OF LYNNS PARK AND 8 MILES SOUTH OF
JASPER BY 330 PM CDT...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FRIDAY EVENING FOR
NORTHERN ALABAMA.
LAT...LON 3413 8710 3408 8709 3394 8709 3392 8707
3390 8708 3390 8703 3379 8708 3339 8786
3365 8791
TIME...MOT...LOC 2002Z 250DEG 38KT 3364 8759
$$
STEFKOVICH000
WWUS54 KBMX 112013
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
313 PM CDT FRI APR 11 2008
ALC057-107-125-127-133-112030-
/O.CON.KBMX.SV.W.0155.000000T0000Z-080411T2030Z/
PICKENS AL-TUSCALOOSA AL-FAYETTE AL-WALKER AL-WINSTON AL-
313 PM CDT FRI APR 11 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM CDT
FOR SOUTHEASTERN WINSTON...WALKER...FAYETTE...NORTHWESTERN TUSCALOOSA
AND EXTREME NORTHEASTERN PICKENS COUNTIES...
AT 310 PM CDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING GOLF BALL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 70
MPH. THIS STORM WAS LOCATED NEAR BOLEY SPRINGS...OR ABOUT 16 MILES
SOUTH OF CARBON HILL...MOVING EAST AT 40 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
OAKMAN AND 9 MILES SOUTH OF TOWNLEY BY 320 PM CDT...
PARRISH...CORDOVA...8 MILES SOUTH OF JASPER AND 8 MILES SOUTHWEST
OF LYNNS PARK BY 330 PM CDT...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FRIDAY EVENING FOR
NORTHERN ALABAMA.
LAT...LON 3413 8711 3390 8708 3390 8703 3379 8708
3339 8786 3365 8791
TIME...MOT...LOC 2013Z 250DEG 38KT 3368 8746
$$
STEFKOVICH000
WWUS54 KBMX 112020
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
320 PM CDT FRI APR 11 2008
ALC057-107-125-127-133-112030-
/O.CON.KBMX.SV.W.0155.000000T0000Z-080411T2030Z/
PICKENS AL-TUSCALOOSA AL-FAYETTE AL-WALKER AL-WINSTON AL-
320 PM CDT FRI APR 11 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM CDT
FOR SOUTHEASTERN WINSTON...WALKER...FAYETTE...NORTHWESTERN TUSCALOOSA
AND EXTREME NORTHEASTERN PICKENS COUNTIES...
AT 319 PM CDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING GOLF BALL SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70
MPH. THIS STORM WAS LOCATED NEAR OAKMAN...OR ABOUT 12 MILES WEST OF
CORDOVA...MOVING EAST AT 40 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
PARRISH...CORDOVA...8 MILES SOUTH OF JASPER AND 8 MILES SOUTHWEST
OF LYNNS PARK BY 330 PM CDT...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FRIDAY EVENING FOR
NORTHERN ALABAMA.
LAT...LON 3413 8711 3390 8708 3390 8703 3379 8708
3339 8786 3365 8791
TIME...MOT...LOC 2020Z 250DEG 38KT 3370 8738
$$
STEFKOVICHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 11, 1:03 PM CDT, 1 hour 47 minutes earlier.
Area forecast discussion, Apr 11, 1:03 PM CDT, 1 hour 47 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 103 PM CDT FRI APR 11 2008 .UPDATE...FOR 18Z AVIATION. && .SHORT TERM...TODAY THROUGH SATURDAY. EARLY MORNING TEMPERATURES ARE RANGING FROM THE MID 60S TO LOWER 70S ACROSS CENTRAL ALABAMA. WINDS CONTINUE TO BE SOUTHERLY WITH THE OCCASIONAL GUST TO 20 MPH ACROSS THE NORTH. DEWPOINTS RANGE FROM THE MID AND UPPER 60S ACROSS THE WEST TO THE MID AND UPPER 50S ELSEWHERE. A COLD FRONT EXTENDS FROM MISSOURI THROUGH ARKANSAS AND INTO TEXAS. WELL ADVERTISED LINE OF CONVECTION OVER CENTRAL TENNESSEE AND NORTHERN MISSISSIPPI CONTINUES TO CREEP CLOSER TO NORTHWEST ALABAMA THIS MORNING. AS EXPECTED...IT HAS WEAKENED QUITE A BIT OVERNIGHT. THE PRE-FRONTAL LINE WILL BE SLOW TO PUSH INTO THE AREA THIS MORNING AND SHOULD HANG UP OVER THE NORTHWESTERN COUNTIES UNTIL THE COLD FRONT APPROACHES WEST ALABAMA SOMETIME AFTER MIDDAY. BY THAT TIME...THE ATMOSPHERE OVER CENTRAL ALABAMA WILL HAVE HAD PLENTY OF TIME TO DESTABILIZE AND NUMEROUS TO WIDESPREAD SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP NEAR THE I-59 CORRIDOR EARLY AFTERNOON. SOME OF THESE THUNDERSTORMS COULD BECOME SEVERE WITH DAMAGING WINDS AND HAIL THE PRIMARY THREATS. AS FOR TORNADOES...FORECAST SOUNDING PROFILES CONTINUE TO SHOW BOUNDARY LAYER WINDS BECOMING SOUTHWESTERLY AND MORE UNIDIRECTIONAL AS THE MORNING PROGRESSES. BY THE TIME THE GREATEST INSTABILITY IS REALIZED...THE TORNADIC THREAT SHOULD BE MINIMAL. THE SEVERE WEATHER THREAT IS EXPECTED TO DIMINISH AS WE LOSE THE DAYTIME INSTABILITY. HOWEVER...ONGOING SHOWERS AND THUNDERSTORMS WILL CONTINUE WELL INTO THE EVENING AS THE COLD FRONT SLOWLY PASSES THROUGH THE STATE. SATURDAY...SHOWERS AND THUNDERSTORMS WILL PUSH OUT OF SOUTHEAST ALABAMA BY MID MORNING. THE INITIAL WAVE OF COOLER TEMPERATURES WILL ALSO BE NOTICEABLE SATURDAY AS HIGHS RANGE FROM THE LOWER 60S TO LOWER 70S. WINDS WILL BE GUSTY OUT OF THE WEST NORTHWEST. 88 .LONG TERM...SUNDAY THROUGH FRIDAY. HIGHLY AMPLIFIED UPPER PATTERN STARTS THE WEEK...WITH TROUGH AXIS JUST TO THE WEST OF CENTRAL ALABAMA AT THE START OF THE PERIOD. THE TROUGH AXIS MOVES ACROSS THE AREA MONDAY PROVIDING DEEP NORTHERLY FLOW THROUGH EARLY WEDNESDAY. UPPER FLOW THEN TRANSITIONS TO SOUTHWEST INTO FRIDAY AS RIDGE SLOWLY TRAVERSES THE AREA. 500MB HEIGHTS DROP INTO THE 540S MONDAY AND REBOUND INTO THE 580 RANGE BY THURSDAY. THE LATEST RUNS OF THE GFS AND ECMWF APPEAR TO HAVE GOOD AGREEMENT WITH THIS EVOLUTION...WHICH WILL BE MUCH LESS ACTIVE THAN WE HAVE EXPERIENCED THE LAST FEW WEEKS....ALTHOUGH QUITE A TEMPERATURE RIDE THIS WEEK. COLD CANADIAN HIGH PRESSURE SLOWLY FILTERS INTO CENTRAL ALABAMA AND REMAINS THE DOMINANT FEATURE THE ENTIRE PERIOD...ALTHOUGH QUITE MODIFIED BY PERIODS END. GFS ENSEMBLE/GFS/NAM/ECMWF/SREF HAVE SOME SPREAD ON THE MAGNITUDE OF THE COLD SNAP. AT THIS TIME...WILL TAKE A MIXED APPROACH TO THE LOWS. WILL DROP READINGS INTO THE 30S SUNDAY MORNING THROUGH WEDNESDAY MORNING. WIND AND CLOUD COVER WILL SOMEWHAT LIMIT OVERALL COOLING. WILL KEEP THE TREND OF THE COLDEST MORNING FOR TUESDAY..WITH A FEW READINGS JUST BELOW FREEZING IN THE NORMALLY COOLER SPOTS NORTHWEST AND EAST CENTRAL. ONCE AGAIN DUE TO CLOUDS...HIGHS DO NOT INCH OUT OF THE 50S UNTIL TUESDAY AFTERNOON. TEMPERATURES BACK TO NORMAL BY THURSDAY AND FRIDAY. GFS HAS SHIFTED TOWARD THE OLDER RUNS OF THE ECMWF KEEPING JUST ENOUGH MOISTURE AND LIFT AROUND FOR A FEW SHOWERS SUNDAY THROUGH MONDAY. RE-INTRODUCED THE 20 POPS EACH PERIOD WITH VERY LITTLE IN THE WAY OF MEASURING. TO KEEP CONSISTENCY WITH COLDER TEMPS SURFACE AND ALOFT...MENTIONED SNOW SHOWERS NORTH AND EAST. A FEW FLAKES MAY BE MIXED IN AT TIMES...BUT OVERALL NO PROBLEMS. THIS IS NOT FAVORED DUE TO CLIMATOLOGY...BUT MODELS HAVE BEEN CONVERGING TOWARD THIS COLD SOLUTION. 75/LINHARES && .AVIATION...18Z TAF DISCUSSION. LINE OF STORMS COMING IN FROM THE WEST WILL AFFECT ALL TAF SITES THIS AFTERNOON AND EARLY EVENING. BASED THE TIMING OF THESE STORMS ON CURRENT RADAR TREND. THE ONLY FLIGHT PROBLEMS WILL OCCUR DURING A THUNDERSTORM. THIS ACTIVITY IS EXPECTED TO LAST LATE INTO THE EVENING HOURS. MUCH IMPROVED CONDITIONS ARE EXPECTED TOMORROW. && .BMX WATCHES/WARNINGS/ADVISORIES... AL...LAKE WIND ADVISORY IN EFFECT UNTIL 6 PM CDT FOR ALL AREAS. &&
In the hours before
Local storm report, Apr 11, 1:58 PM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
158 PM CDT FRI APR 11 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0149 PM HAIL 1 N VERNON 33.77N 88.11W
04/11/2008 E0.75 INCH LAMAR AL EMERGENCY MNGR
NEAR AIRPORT
&&
10.5Local storm report, Apr 11, 2:30 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
230 PM CDT FRI APR 11 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0226 AM FUNNEL CLOUD CARBON HILL 33.90N 87.53W
04/11/2008 WALKER AL FIRE DEPT/RESCUE
BETWEEN NAUVOO AND CARBON HILL
&&
10.5Local storm report, Apr 11, 2:32 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
232 PM CDT FRI APR 11 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0226 AM FUNNEL CLOUD CARBON HILL 33.90N 87.53W
04/11/2008 WALKER AL EMERGENCY MNGR
BETWEEN NAUVOO AND CARBON HILL
&&
10.5Local storm report, Apr 11, 2:35 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
235 PM CDT FRI APR 11 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0235 PM HAIL 3 N CARBON HILL 33.94N 87.53W
04/11/2008 E0.88 INCH WALKER AL FIRE DEPT/RESCUE
E70 WIND
&&
10.5Local storm report, Apr 11, 2:37 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
237 PM CDT FRI APR 11 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0236 PM HAIL 1 N CARBON HILL 33.91N 87.53W
04/11/2008 E0.88 INCH WALKER AL AIRPLANE PILOT
E70 MPH WIND
&&
10.5Local storm report, Apr 11, 2:39 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
239 PM CDT FRI APR 11 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0226 PM FUNNEL CLOUD 1 N CARBON HILL 33.91N 87.53W
04/11/2008 WALKER AL FIRE DEPT/RESCUE
BETWEEN NAVUOO AND CARBON HILL
&&
10.5The office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 11, 9:54 AM CDT | Lake Wind Advisory | BMX | Autauga, Barbour, Bibb, Blount, Bullock, Calhoun and 33 more | 8 hr |
| Apr 11, 12:10 PM CDT | Tornado Warning | BMX | Fayette, Marion, Walker, Winston | 35 min |
| Apr 11, 12:52 PM CDT | Tornado Warning | BMX | Walker, Winston | 38 min |
| Apr 11, 1:25 PM CDT | Severe Thunderstorm Warning | BMX | Lamar, Marion | 50 min |
| Apr 11, 1:53 PM CDT | Severe Thunderstorm Warning | BMX | Fayette, Lamar, Marion, Walker, Winston | 52 min |
| Apr 11, 1:56 PM CDT | Severe Thunderstorm Warning | BMX | Fayette, Lamar, Pickens | 49 min |
| Apr 11, 2:14 PM CDT | Tornado Warning | BMX | Fayette, Marion, Walker, Winston | 46 min |
| Apr 11, 2:23 PM CDT | Severe Thunderstorm Warning | BMX | Jefferson, Tuscaloosa, Walker | 52 min |
| Apr 11, 2:28 PM CDT | Severe Thunderstorm Warning | BMX | Marengo | 47 min |
| Apr 11, 2:38 PM CDT | Tornado Warning | BMX | Winston | 22 min |
| Apr 11, 2:39 PM CDT | Severe Thunderstorm Warning | BMX | Fayette, Lamar, Pickens | 51 min |
| Apr 11, 2:56 PM CDT | Severe Thunderstorm Warning | BMX | Bibb, Dallas, Hale, Marengo, Perry | 49 min |
| Apr 11, 3:05 PM CDT | Tornado Warning | BMX | Fayette, Pickens, Tuscaloosa | 25 min |
| Apr 11, 3:24 PM CDT | Severe Thunderstorm Warning | BMX | Greene, Pickens, Sumter, Tuscaloosa | 51 min |
| Apr 11, 3:30 PM CDT | Severe Thunderstorm Warning | BMX | Fayette, Jefferson, Tuscaloosa, Walker | 45 min |
| Apr 11, 3:41 PM CDT | Severe Thunderstorm Warning | BMX | Blount, Walker | 19 min |
| Apr 11, 3:44 PM CDT | Severe Thunderstorm Warning | BMX | Bibb, Chilton, Jefferson, Perry, Shelby | 61 min |
| Apr 11, 3:50 PM CDT | Tornado Warning | BMX | Jefferson, Tuscaloosa, Walker | 40 min |
| Apr 11, 3:52 PM CDT | Severe Thunderstorm Warning | BMX | Calhoun, Cherokee, Etowah, St. Clair | 38 min |
| Apr 11, 4:01 PM CDT | Tornado Warning | BMX | Calhoun, Cherokee, Etowah, St. Clair | 44 min |
| Apr 11, 4:07 PM CDT | Severe Thunderstorm Warning | BMX | Blount, Etowah | 38 min |
| Apr 11, 4:18 PM CDT | Tornado Warning | BMX | Blount, Jefferson, St. Clair | 42 min |
| Apr 11, 4:22 PM CDT | Severe Thunderstorm Warning | BMX | Bibb, Greene, Hale, Perry, Sumter, Tuscaloosa | 53 min |
| Apr 11, 4:34 PM CDT | Severe Thunderstorm Warning | BMX | Jefferson, St. Clair, Shelby, Talladega | 41 min |
| Apr 11, 4:37 PM CDT | Severe Thunderstorm Warning | BMX | Jefferson, Tuscaloosa, Walker | 23 min |
| Apr 11, 4:42 PM CDT | Severe Thunderstorm Warning | BMX | Bibb, Chilton, Hale, Jefferson, Perry, Shelby and 1 more | 48 min |
| Apr 11, 4:42 PM CDT | Tornado Warning | BMX | Calhoun, Cherokee, Etowah | 33 min |
| Apr 11, 4:56 PM CDT | Tornado Warning | BMX | Blount, Calhoun, Etowah, St. Clair | 24 min |
| Apr 11, 5:27 PM CDT | Severe Thunderstorm Warning | BMX | Bibb, Hale, Perry, Tuscaloosa | 48 min |
| Apr 11, 5:41 PM CDT | Tornado Warning | BMX | Bibb, Chilton, Perry | 49 min |
| Apr 11, 6:24 PM CDT | Tornado Warning | BMX | Bibb, Chilton, Perry | 51 min |
| Apr 11, 6:46 PM CDT | Tornado Warning | BMX | Clay, Talladega | 29 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.